# SDR RAIA00701014

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,081 hours, 17,597 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5525-STL-OVERHEAD AFT EMERGENCY LIGHT AT ROW 16 INOP. MAINTENANCE RESECURED EMERGENCY LIGHT.  OPS CHECKED GOOD.
